# SDR AUS20040457

- Difficulty date: March 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B2
- System (JASC): 2210 · Autopilot System
- Part: Limiter
- Condition: Faulty
- Location: Autopilot System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT TORQUE LIMITER FAULTY.
